Alert archive / California / Wind Advisories in 2007
Wind Advisory 20, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Sep 19, 2007, 2:50 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Sep 19, 2007, 12:00 PM PDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2007, 2:50 AM PDT (09:50 UTC)
- In effect from
- Sep 19, 2007, 12:00 PM PDT
- Expired
- Sep 21, 2007, 1:49 AM PDT
- In force
- 38 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 9.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 190950 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 250 AM PDT WED SEP 19 2007 ...APPROACHING STORM TO CAUSE GUSTY WINDS AND A DEEP MARINE LAYER TODAY THROUGH FRIDAY... .A POTENT UPPER LOW PRESSURE WILL AFFECT SOUTHERN CALIFORNIA TODAY THROUGH FRIDAY. STRONG ONSHORE FLOW AHEAD OF THE LOW HAS DEEPENED THE MARINE LAYER...RESULTING IN AREAS OF DENSE FOG ALONG THE COASTAL SLOPES OF THE MOUNTAINS THIS MORNING. LATER TODAY...THE ONSHORE FLOW WILL PRODUCE GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS. UPPER LEVEL WINDS OF THE LOW PRESSURE WILL MAINTAIN THE GUSTY WEST WINDS ACROSS THE RIDGES AND DOWN THE DESERT SLOPES ON THURSDAY AND FRIDAY. CAZ055-056-058-191800- /O.NEW.KSGX.FG.Y.0006.070919T0950Z-070919T1600Z/ /O.NEW.KSGX.WI.Y.0020.070919T1900Z-070921T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 250 AM PDT WED SEP 19 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM NOON TODAY TO 11 AM PDT FRIDAY. A RAPIDLY DEEPENING MARINE LAYER TO NEARLY 5000 FEET DEEP WILL CAUSE DENSE FOG AND CLOUDS ALONG THE COASTAL SLOPES OF THE MOUNTAINS THIS MORNING. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. A STRONG LOW PRESSURE WILL BRING LOCAL GUSTY WEST WINDS TO THE MOUNTAINS THIS AFTERNOON THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ057-191600- /O.NEW.KSGX.FG.Y.0006.070919T0950Z-070919T1600Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 250 AM PDT WED SEP 19 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A RAPIDLY DEEPENING MARINE LAYER TO NEARLY 5000 FEET DEEP WILL CAUSE DENSE FOG AND CLOUDS ALONG THE COASTAL SLOPES OF THE MOUNTAINS THIS MORNING. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ060>062-191800- /O.NEW.KSGX.WI.Y.0020.070919T1900Z-070921T1800Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 250 AM PDT WED SEP 19 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 AM PDT FRIDAY. A STRONG LOW PRESSURE WILL BRING LOCAL GUSTY WEST WINDS TO THE DESERTS THIS AFTERNOON THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MACKECHNIE
7 follow-up statements
000 WWUS76 KSGX 191557 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 857 AM PDT WED SEP 19 2007 ...APPROACHING STORM TO CAUSE GUSTY WINDS AND A DEEP MARINE LAYER TODAY THROUGH FRIDAY... .A POTENT UPPER LOW PRESSURE WILL AFFECT SOUTHERN CALIFORNIA TODAY THROUGH FRIDAY. LATER TODAY... THE ONSHORE FLOW WILL PRODUCE GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS. UPPER LEVEL WINDS OF THE LOW PRESSURE WILL MAINTAIN THE GUSTY WEST WINDS ACROSS THE RIDGES AND DOWN THE DESERT SLOPES ON THURSDAY AND FRIDAY. CAZ055-056-058-200000- /O.EXP.KSGX.FG.Y.0006.000000T0000Z-070919T1600Z/ /O.CON.KSGX.WI.Y.0020.070919T1900Z-070921T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 857 AM PDT WED SEP 19 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PDT FRIDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PDT FRIDAY. A STRONG LOW PRESSURE WILL BRING LOCAL GUSTY WEST WINDS TO THE MOUNTAINS THIS AFTERNOON THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ057-191700- /O.EXP.KSGX.FG.Y.0006.000000T0000Z-070919T1600Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 857 AM PDT WED SEP 19 2007 ...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. $$ CAZ060>062-200000- /O.CON.KSGX.WI.Y.0020.070919T1900Z-070921T1800Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 857 AM PDT WED SEP 19 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PDT FRIDAY. A STRONG LOW PRESSURE WILL BRING LOCAL GUSTY WEST WINDS TO THE DESERTS THIS AFTERNOON THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DVA
000 WWUS76 KSGX 191639 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 939 AM PDT WED SEP 19 2007 ...APPROACHING STORM TO CAUSE GUSTY WINDS AND A DEEP MARINE LAYER TODAY THROUGH FRIDAY... .STRONG UPPER LEVEL LOW PRESSURE APPROACHING FROM THE NORTH WILL AFFECT SOUTHERN CALIFORNIA TODAY THROUGH FRIDAY. LATER TODAY... THE ONSHORE FLOW WILL PRODUCE GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS. UPPER LEVEL WINDS WILL MAINTAIN THE GUSTY WEST WINDS ACROSS THE RIDGES AND DOWN THE DESERT SLOPES ON THURSDAY AND FRIDAY. CAZ055-056-058-060>062-200100- /O.CON.KSGX.WI.Y.0020.070919T1900Z-070921T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 939 AM PDT WED SEP 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. A STRONG LOW PRESSURE WILL BRING LOCAL GUSTY WEST WINDS TO THE DESERTS THIS AFTERNOON THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DVA
000 WWUS76 KSGX 200132 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 632 PM PDT WED SEP 19 2007 ...APPROACHING STORM TO CAUSE GUSTY WINDS AND A DEEP MARINE LAYER TONIGHT THROUGH FRIDAY... .STRONG UPPER LEVEL LOW PRESSURE APPROACHING FROM THE NORTH WILL CAUSE GUSTY WEST TO SOUTHWEST WINDS IN THE MOUNTAINS AND DESERTS. WIND GUSTS TO 45 MPH WILL OCCUR AT TIMES...ESPECIALLY OVER THE HIGHER ELEVATION RIDGES AND DOWN THE DESERT SLOPES. CAZ055-056-058-060>062-201200- /O.CON.KSGX.WI.Y.0020.000000T0000Z-070921T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 632 PM PDT WED SEP 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING LOCAL GUSTY WEST WINDS TO PORTIONS OF THE MOUNTAINS AND DESERTS THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 201125 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 425 AM PDT THU SEP 20 2007 CAZ055-056-058-060>062-201930- /O.CON.KSGX.WI.Y.0020.000000T0000Z-070921T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 425 AM PDT THU SEP 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING LOCAL GUSTY WEST WINDS TO PORTIONS OF THE MOUNTAINS AND DESERTS THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 201841 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1141 AM PDT THU SEP 20 2007 CAZ055-056-058-060>062-210300- /O.CON.KSGX.WI.Y.0020.000000T0000Z-070921T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1141 AM PDT THU SEP 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING LOCAL GUSTY WEST WINDS TO PORTIONS OF THE MOUNTAINS AND DESERTS THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 210335 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 835 PM PDT THU SEP 20 2007 CAZ055-056-058-060>062-211200- /O.CON.KSGX.WI.Y.0020.000000T0000Z-070921T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 835 PM PDT THU SEP 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING LOCAL GUSTY WINDS TO PORTIONS OF THE MOUNTAINS AND DESERTS TONIGHT THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 210849 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 149 AM PDT FRI SEP 21 2007 ...WIND ADVISORY CANCELLED IN THE MOUNTAINS AND DESERTS... .THE STRONG WINDS OVER THE MOUNTAINS AND DESERTS HAVE MOSTLY DIMINISHED SINCE EARLY EVENING. SOME GUSTY WINDS WILL STILL OCCUR TODAY OVER HIGHER RIDGES AND DESERT SLOPES...ESPECIALLY IN SAN BERNARDINO COUNTY. HOWEVER...WIND SPEEDS IN MOST AREAS WILL BE BELOW 25 MPH...AND GUSTS WILL MOSTLY BE BELOW 40 MPH TODAY. CAZ055-056-058-060>062-211000- /O.CAN.KSGX.WI.Y.0020.000000T0000Z-070921T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 149 AM PDT FRI SEP 21 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. ONLY LOCAL GUSTY WINDS...MAINLY IN SAN BERNARDINO COUNTY...ARE EXPECTED. $$ MAXWELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Sep 18, 9:30 PM PDT, 5 hours 20 minutes earlier.
Area forecast discussion, Sep 18, 9:30 PM PDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PDT TUE SEP 18 2007 .SYNOPSIS... AN UNSEASONABLY STRONG STORM OVER WASHINGTON THIS EVENING WILL MOVE SOUTH ALONG THE COAST WEDNESDAY AND THURSDAY. STRONG WINDS WILL DEVELOP IN THE MOUNTAINS AND DESERTS WEDNESDAY AFTERNOON THROUGH THURSDAY...AND A RAPIDLY DEEPENING MARINE LAYER WILL BRING AREAS OF LIGHT RAIN OR DRIZZLE. FRIDAY AND SATURDAY WILL BE UNSEASONABLY COOL WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... THE INNOCUOUS SWIRL OF THE UPPER LOW OVER SEATTLE ON THE WATER VAPOR LOOP WILL DRIFT SOUTH AND TURN INTO ONE OF THE MOST IMPRESSIVE SEPTEMBER WINTER-TYPE STORMS SEEN IN THESE PARTS IN QUITE A WHILE. THE 00Z NAM REMAINS IN FAIRLY GOOD AGREEMENT WITH PREVIOUS RUN...PERHAPS A LITTLE FARTHER NORTH WITH THE CENTER OF THE UPPER LOW. THE ECMWF AND THE GFS...WHICH WAS THE OUTLIER A COUPLE DAYS AGO...ARE ALSO IN BETTER AGREEMENT. TODAY WAS LIKELY THE WARMEST WE WILL SEE THE REST OF THE WEEK. HEIGHTS LOWER EACH DAY THROUGH FRIDAY AS THE TROUGH DIGS SOUTH AND TEMPS WILL FALL EACH DAY BEFORE BOTTOMING OUT FRIDAY AND SATURDAY. THE MARINE LAYER WILL DEEPEN TO AROUND 3000 FEET LATE TONIGHT...THEN TO 5000 FEET THURSDAY MORNING WHEN LIGHT RAIN AND DRIZZLE ARE POSSIBLE. AN IMPRESSIVE JET STREAM AHEAD OF THE UPPER LOW WILL BRING STRONG WINDS BEGINNING WEDNESDAY AFTERNOON/EVENING. 700 MB WINDS PEAK AT 50 KTS WEDNESDAY NIGHT AND THURSDAY WHEN WIND ADVISORIES MAY BE NEEDED IN THE MTNS AND DESERTS. BY FRIDAY AFTERNOON THE LOW WILL BE OVER PT CONCEPTION. PULSES OF ENERGY ROTATING AROUND THE BASE OF THE TROUGH COUPLED WITH COLD AIR ALOFT WILL CREATE INSTABILITY STRONG ENOUGH FOR SHOWERS AND POSSIBLE THUNDERSTORMS INTO SATURDAY. THE RAIN WITH NOT BE UNIFORM AND PRECIP AMOUNTS WILL VARY QUITE A BIT...AND THERE ARE CONCERNS ABOUT HEAVY RAIN OVER THE RECENT BURN AREAS. SNOW IS POSSIBLE AT THE HIGHEST ELEVATIONS OF SAN BERNARDINO AND RIVERSIDE COUNTY. FOR SAN DIEGO COUNTY TO GET ANY HEAVY WET SNOW...THE STORM WILL HAVE TO TAKE A DECIDEDLY SOUTHERN TRACK. THERE IS ALSO AN OUTSIDE CHANCE FOR RECORD LOW MAXIMUM TEMPERATURES FRIDAY IN A FEW SPOTS. THE UPPER LOW MOVES EAST SUNDAY WITH DRIER...WARMER CONDITIONS SUNDAY AND MONDAY. && .AVIATION...190320Z ACARS SOUNDINGS AND OBSERVATIONS SHOW A SLOPED MARINE INVERSION...FROM 2500 FEET AT KSAN TO 1500 FEET AT KSNA. WITH THE EDDY CONTINUING...THE MARINE LAYER SHOULD DEEPEN TO THE 2000-3000 FOOT RANGE OVERNIGHT. BY SUNRISE WED...MOST LOCATIONS W OF THE MTNS WILL HAVE A CEILING IN THAT RANGE...WITH TOPS TO 3500 FEET. DRIZZLE WILL BE POSSIBLE AND COULD RESULT IN LOCAL VSBYS IN THE 3-5 MILE RANGE...BUT OTHERWISE...THE ONLY LOW VSBYS WILL BE IN THE CLOUD LAYER WHERE TERRAIN WILL BE OBSCURED. CLEARING WILL BE SLOW WED WITH MOST COASTAL AIRPORTS LIKELY STAYING BROKEN...OR AT LEAST SCATTERED WITH TEMPO BROKEN THROUGH THE AFTERNOON. ABOVE THE MARINE LAYER...MOSTLY CLEAR SKIES WITH UNRESTRICTED VISIBILITIES WILL CONTINUE THROUGH WEDNESDAY. LOCAL WINDS OF 20-30 KNOTS WITH HIGHER GUSTS OVER THE MTN CRESTS AND DESERT SLOPES WILL RESULT IN MTN WAVE RELATED TURBULENCE OVER THOSE AREAS AND THE DESERTS. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...MOEDE AVIATION/MARINE...MAXWELL NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Sep 18, 8:16 PM PDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 816 PM PDT TUE SEP 18 2007 CAZ042-043-048-050-055>058-060>062-191215- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 816 PM PDT TUE SEP 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG UPPER LOW MOVING DOWN THE COAST WILL BRING INCREASING WINDS WEDNESDAY AFTERNOON THAT WILL CONTINUE THROUGH THURSDAY. WIND ADVISORIES MAY BE NEEDED IN THE MOUNTAINS AND DESERTS. THE STORM WILL ALSO DEEPEN THE MARINE LAYER FOR POSSIBLE LIGHT RAIN AND DRIZZLE WEDNESDAY NIGHT AND THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. ANY HEAVY RAINS WILL BRING THE THREAT FOR FLASH FLOODING AND DEBRIS FLOWS OVER THE RECENT BURN AREAS OF THE ANGEL AND BUTLER FIRES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. SPOTTERS MAY BE ACTIVATED FRIDAY. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 2:50 AM PDT | Dense Fog Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 6 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.